Bixiang Wang
Titel
Geciteerd door
Geciteerd door
Jaar
Random attractors for stochastic reaction–diffusion equations on unbounded domains
PW Bates, K Lu, B Wang
Journal of Differential Equations 246 (2), 845-869, 2009
2902009
Attractors for reaction-diffusion equations in unbounded domains
B Wang
Physica D: Nonlinear Phenomena 128 (1), 41-52, 1999
2851999
Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems
B Wang
arXiv preprint arXiv:1202.2390, 2012
2302012
Attractors for lattice dynamical systems
PW Bates, K Lu, B Wang
International Journal of Bifurcation and Chaos 11 (01), 143-153, 2001
2232001
Random attractors for non-autonomous stochastic wave equations with multiplicative noise
B Wang
Discrete & Continuous Dynamical Systems-A 34 (1), 269, 2014
1482014
Asymptotic behavior of stochastic wave equations with critical exponents on ℝ³
B Wang
Transactions of the American Mathematical Society 363 (7), 3639-3663, 2011
1262011
Dynamics of systems on infinite lattices
B Wang
Journal of Differential Equations 221 (1), 224-245, 2006
1262006
Random attractors for the stochastic Benjamin–Bona–Mahony equation on unbounded domains
B Wang
Journal of Differential Equations 246 (6), 2506-2537, 2009
1022009
Attractors for partly dissipative reaction diffusion systems in Rn
A Rodriguez-Bernal, B Wang
Journal of Mathematical Analysis and Applications 252 (2), 790-803, 2000
772000
Upper semicontinuity of random attractors for non-compact random dynamical systems
B Wang
arXiv preprint arXiv:0906.3536, 2009
762009
Asymptotic behavior of non-autonomous lattice systems
B Wang
Journal of Mathematical Analysis and Applications 331 (1), 121-136, 2007
752007
Finite-dimensional behaviour for the derivative Ginzburg-Landau equation in two spatial dimensions
B Guo, B Wang
Physica D 89 (1-2), 83-99, 1995
72*1995
Global attractors for the Klein–Gordon–Schrödinger equation in unbounded domains
K Lu, B Wang
Journal of Differential Equations 170 (2), 281-316, 2001
692001
Existence and upper semicontinuity of attractors for stochastic equations with deterministic non-autonomous terms
B Wang
Stochastics and Dynamics 14 (04), 1450009, 2014
682014
Random attractors for the stochastic FitzHugh–Nagumo system on unbounded domains
B Wang
Nonlinear Analysis: Theory, Methods & Applications 71 (7-8), 2811-2828, 2009
652009
Poisson–Nernst–Planck systems for narrow tubular-like membrane channels
W Liu, B Wang
Journal of Dynamics and Differential Equations 22 (3), 413-437, 2010
612010
Attractors of non-autonomous stochastic lattice systems in weighted spaces
PW Bates, K Lu, B Wang
Physica D: Nonlinear Phenomena 289, 32-50, 2014
562014
Asymptotic smoothing and attractors for the generalized Benjamin–Bona–Mahony equation on R3
M Stanislavova, A Stefanov, B Wang
Journal of Differential Equations 219 (2), 451-483, 2005
522005
Attractors for lattice FitzHugh–Nagumo systems
E Van Vleck, B Wang
Physica D: Nonlinear Phenomena 212 (3-4), 317-336, 2005
522005
Finite-dimensional behaviour for the Benjamin-Bona-Mahony equation
B Wang, W Yang
Journal of Physics A: Mathematical and General 30 (13), 4877, 1997
461997
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20